# SDR 97UAL900523

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1831U
- Make and model: Doug DC-10-10
- Aircraft serial: 46630
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S82215
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHT MID CABIN RIGHT SIDE JUST BEHIND DOOR 2R LIGHT OUT.  *S/D*  REPLACED BATTERY PACK, OPS CHECK NORMAL.
